# SDR BSYA2010009

- Difficulty date: February 9, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N35584
- Make and model: Piper PA-31-350
- Aircraft serial: 8052076
- Aircraft time: 10,604 hours
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AFTER DEPARTING ADS THE RIGHT ENGINE STARTED SURGING, PILOT ELECTED TO RETURN TO ADS.  MAINTENANCE CLEANED FUEL NOZZLES AND UPPER DECK LINE, OPS CHECKED GOOD.
